Hi. I feel your pain. I was taking oxies. 100 mgs a day. I'm on day six. I know what your going thru. The thinking that one little pill will stop.the agony. It won't. It will just make it worst. I was so sick.for four days. I threw up. Every two minutes on toilet. Sweating chills coughing you name it I had it. I caved on day three. It didn't stop withdrawals. Guess because I took a 20. My pain went thru the roof. Even my hair hurt lol. But I didn't die. Even though I wanted too. I'm sharing this to prepare you for the detox..not to scare ya. I started to see a improvement after day four. This day will be a turning point. I promise. It will get better. And after three days I started making small goals. A load of laundry. Sweep the floor. Anything to busy my mind. Every marathon starts with one step. Then another. You have the power
Hey help,You are almost over the hump.Don't give up now and get rid of any pills you have around.Anxiousness usually starts around the time our bodies and brain start to get over the initial withdrawal.Please keep going and you will be glad you did.You don't want to go back to day one.Keep posting.
I've never been clean in over five years. Five years of walking around numbed up. I know exactly how you feel. Dosent it feel liberating to know your taking your life back? Gotta take the sour with the sweet. I'm here if you need me. I'm not an expert but I can support. And we can get thru this.
I no in my head I want this but my body is saying otherwise how do u stop thinking about it, I am not a junkie never done any drugs and for some reason these pills have a hold on me and make me feel that way
That's the pills talking. Share your story. How did you start. How long. Why do you need them. These are the questions I ask myself. Plus I'm going to na. This is a battle. What's your doctors appointment for?
I started using after I messed up my knees. I've been using over five years. The doctors just give them like candy. I take mine for pain. When you.detox your body is hyper sensitive due to the side effects of the drug. Add addiction to the mix and you've got a nasty detox. I'm in the battle with you.
When i would feel like that i would try and stay busy! listening to music helped also a nice hot shower or bath also i do breathing exercising i go youtube and do the guided meditations they help alot congrats on stopping its a big step and everyday it gets better :)
I also can not quit thinking about taking something anything, even Tylenol. It's just that "dependant" feeling. I've gone 20 days without my 6-8 hydros a day, and it seems I am craving now more than ever. It would be a lot of trouble to obtain them, and I'm not going through that anyway. My body is really fighting with me. Just letting you know I'm in the same boat, and you've come a long way to turn back. Hang in there.
U know what u said that really struck me was thinking of taking any pills even tylenol just cause ur used to taking pills.That's way more common than u think sweetie.Get some vitamins take them everyday.Do u do any aftercare?U need too do that.Also keep posting it will help to get through the cravings so post as often as u need to.
You are doing FANTASTIC....I know exactly what you mean and I found that if I kept myself busy (which is hard to do) helps out immensely! The more you can keep busy the less you will dwell on how you are feeling. I know exercise is probably the last thing on your mind but try and take a walk around the block, start small and work yourself up to 30-45 minutes of continuous exercise each day and I PROMISE that it will help out. Exercise is the #1 way to help your brain re-learn how to release its own endorphines. You will have to FORCE yourself to do it at first but after a while, you will really start to see the benefit! Keep going, you are doing great! Just think....One or two pills and it ALL STARTS OVER!!!!
Good luck and God bless!